Journal article icon

Journal article

The small-scale structure of magnetohydrodynamic turbulence with large magnetic Prandtl numbers

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1086/341814

Authors


Journal:
ASTROPHYSICAL JOURNAL
Volume:
576
Issue:
2
Pages:
806-813
Publication date:
2002-09-10
DOI:
EISSN:
1538-4357
ISSN:
0004-637X
Source identifiers:
196317
Keywords:
Pubs id:
pubs:196317
UUID:
uuid:38c4b72f-3033-465d-a222-6d100d163f71
Local pid:
pubs:196317
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP